MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, LARGE; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, LARGE; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, LARGE
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/04/2024, it was reported by a sales representative via (b)(4) that an ar-9106-03 univers vaultlock glenoid, large had the peg damaged during implantation.This was discovered during a procedure, with no reported patient harm.
 
Event or Problem Description
Additional information was received on 12/19/2024: all fragments were removed from the patient.There was a case delay of thirty minutes while waiting for a second implant.It is unknown if additional anesthesia was administered to the patient.The case was completed with a new implant with no complications.No adverse effects on the patient reported.This was discovered during a tsa procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
UNIVERS VAULTLOCK GLENOID, LARGE
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20796889
Report Number1220246-2024-08656
Device Sequence Number7809223
Product Code KWS
UDI-Device Identifier00888867239333
UDI-Public(01)00888867239333(11)220101(17)261231(10)1027262120
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID, LARGE
Device Catalogue NumberAR-9106-03
Device Lot Number1027262120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/19/2024
06/12/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/15/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown